MathSciNet Relay Station
MathSciNet bibliographic data
MR2253002 (2008c:57020) 57M27 (57M25 57R56 57R58)
Dunfield, Nathan M.; Gukov, Sergei; Rasmussen, Jacob The superpolynomial for knot homologies. Experiment. Math. 15 (2006), no. 2, 129–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement